# SDR CALA2017100903550

- Difficulty date: October 9, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 50,705 hours, 21,796 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53480047204
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BAY, FRAMES 65 - 66, STRINGER 31R HAS CORROSION. REMOVED AND REPLACED THE STRINGER IAW SRM 51-72-11-911-001.
